MathSciNet Relay Station
MathSciNet bibliographic data
MR1869869 (2002i:34127) 34K13 (34K18 37G15 65P30)
Koto, T. Periodic orbits in the Euler method for a class of delay differential equations. Comput. Math. Appl. 42 (2001), no. 12, 1597–1608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement